Previous |  Up |  Next


non-Newtonean fluids; heat equation; dissipative heat; adiabatic heat
Steady-state system of equations for incompressible, possibly non-Newtonean of the $p$-power type, viscous flow coupled with the heat equation is considered in a smooth bounded domain $\Omega \subset \mathbb{R}^n$, $n=2$ or 3, with heat sources allowed to have a natural $L^1$-structure and even to be measures. The existence of a distributional solution is shown by a fixed-point technique for sufficiently small data if $p>3/2$ (for $n=2$) or if $p>9/5$ (for $n=3$).
[1] Alibert, J. J., Raymond, J. P.: Boundary control of semilinear elliptic equations with discontinuous leading coefficients and unbounded controls. Numer. Funct. Anal. Optim. 18 (1997), 235–250. DOI 10.1080/01630569708816758 | MR 1448889
[2] Baranger, J., Mikelič, A.: Stationary solutions to a quasi-Newtonean flow with viscous heating. Math. Models Methods Appl. Sci. 5 (1995), 725–738. DOI 10.1142/S0218202595000401 | MR 1348583
[3] Bayly, B. J., Levermore, C. D., Passot T.: Density variations in weakly compressible flows. Phys. Fluids A 4 (1992), 945–954. DOI 10.1063/1.858275 | MR 1160287
[4] Frehse, J., Málek, J., Steinhauer, M.: An existence result for fluids with shear dependent viscosity-steady flows. Nonlinear Anal., Theory Methods Appl. 30 (1997), 3041–3049. DOI 10.1016/S0362-546X(97)00392-1 | MR 1602949
[5] Gebhart, B., Jaluria, Y., Mahajan, R. L., Sammakia, B.: Buoyancy-Induced Flows and Transport. Hemisphere Publ., Washington, 1988.
[6] Kagei, Y.: Attractors for two-dimensional equations of thermal convection in the presence of the dissipation function. Hiroshima Math. J. 25 (1995), 251–311. DOI 10.32917/hmj/1206127712 | MR 1336900 | Zbl 0843.35074
[7] Kagei, Y., Růžička, M., Thäter, G.: Natural convection with dissipative heating. (to appear). MR 1796023
[8] Kaplický, P., Málek, J., Stará, J.: $C^{1,\alpha }$-solutions to a class of nonlinear fluids in two dimensions-stationary Dirichlet problem. Zapisky nauchnych seminarov POMI (Sankt Peterburg) 259 (1999), 89–121.
[9] Landau, L. D., Lifshitz, E. M.: Fluid Mechanics. Pergamon Press, London, 1959. MR 0108121
[10] Lions, J. L.: Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod, Paris, 1969. MR 0259693 | Zbl 0189.40603
[11] Lions, J. L., Magenes, E.: Problèmes aux limites non homogènes. Dunod, Paris, 1968.
[12] Málek, J., Nečas, J., Rokyta, M., Růžička, M.: Weak and Measure-Valued Solutions to the Evolutionary PDE’s. Chapman & Hall, London, 1996. MR 1409366
[13] Málek, J., Růžička, M., Thäter, G.: Fractal dimension, attractors and Boussinesq approximation in three dimensions. Act. Appl. Math. 37 (1994), 83–98. DOI 10.1007/BF00995132
[14] Moseenkov, V. B.: Kachestvenyje metody issledovaniya zadach konvekciĭ slabo szhimaemoĭ zhidkosti. Inst. Mat. NAN Ukraïni, Kiïv, 1998. MR 1742952
[15] Nečas, J.: Les méthodes directes dans la théorie des équations elliptiques. Academia, Prague, 1967.
[16] Nečas, J., Roubíček, T.: Buoyancy-driven viscous flow with $L^1$-data. (to appear).
[17] Rabinowitz, P.: Existence and nonuniqueness of rectangular solutions of the Bénard problems. Arch. Rational Mech. Anal. 29 (1968), 32–57. DOI 10.1007/BF00256457 | MR 0233557
[18] Rajagopal, K. R., Růžička, M., Srinivasa, A. R.: On the Oberbeck-Boussinesq Approximation. Math. Models Methods Appl. Sci. 6 (1996), 1157–1167. DOI 10.1142/S0218202596000481 | MR 1428150
[19] Rodriguez, J. F.: A steady-state Boussinesq-Stefan problem with continuous extraction. Annali Mat. Pura Appl. IV 144 (1986), 203–218. MR 0870877
[20] Rodriguez, J. F., Urbano, J. M.: On a three-dimensional convective Stefan problem for a non-Newtonian fluid. Nonlinear Applied Analysis, A. Sequiera et al. (eds.), Plenum Press, 1999, pp. 457–468. MR 1727466
[21] Roubíček, T.: Nonlinear heat equation with $L^1$-data. Nonlinear Diff. Eq. Appl. 5 (1998), 517–527.
[22] Růžička, M.: A note on steady flow fluids with shear dependent viscosity. Nonlinear Anal., Theory Methods Appl. 30 (1997), 3029–3039. DOI 10.1016/S0362-546X(97)00391-X | MR 1602945
[23] Turcotte, D. L., Hsui, A. T., Torrance, K. E., Schubert, G.: Influence of viscous dissipation on Bénard convection. J. Fluid Mech. 64 (1974), 369–374. DOI 10.1017/S0022112074002448
Partner of
EuDML logo